# SDR 95ZZZX4523

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 5736
- Condition: Defective
- Location: Mlg
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON A WHEEL HALF, ONE MAIN WHEEL WAS FOUND UNSERVICEABLE. A REPLACEMENT WAS ORDERED, AND RECEIVED AN OVERHAULED WHEEL HALF.  THIS WHEEL HALF HAD A RETURN-TO-SERVICE AND WORK ORDER FROM A REPAIR STATION THAT DOCUMENTED IT AS OVERHAULED, BUT DURING RECEIVING INSPECTION, CORROSION IN THE BEAD SEAT AREA WAS FOUND THAT SCRAPED THE WHEEL HALF.  RECEIVING INSPECTIONS ARE IMPORTANT.
